MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN SURGINEEDLE; PNEUMOPERITONEUM NEEDLE

COVIDIEN LP LLC NORTH HAVEN SURGINEEDLE; PNEUMOPERITONEUM NEEDLE
Model Number 172015
Medical Device Problem Code Difficult or Delayed Positioning (1157)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a procedure, at the beginning of surgery for pneumoperitoneum formation, the device was not able to pierce the tissue.The product has been exchange for other device of the same code to complete the procedure.No patient injury.
 
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted that the insufflation needle appeared intact.The device performed normally.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGINEEDLE
Common Device Name
PNEUMOPERITONEUM NEEDLE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mc dermott rd
north haven CT 06473
MDR Report Key8377475
Report Number1219930-2019-01193
Device Sequence Number239759
Product Code FHO
UDI-Device Identifier10884521080805
UDI-Public10884521080805
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K863330
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number172015
Device Catalogue Number172015
Device Lot NumberN8D0872X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/30/2019
Initial Date Received by Manufacturer 02/04/2019
Supplement Date Received by Manufacturer08/29/2019
Initial Report FDA Received Date02/28/2019
Supplement Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age13 YR